# SDR CALA0700243

- Difficulty date: March 26, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 10,505 hours, 3,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A LIGHTNING STRIKE AT EDGE OF FUSELAGE RIVET, STA 1180+80 BETWEEN STRINGERS 1&2R.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5330-0356 AND A DIP WAS ISSUED TO CONTACT STRUCTURES ENGINEERING AFTER 10 BUT NO LATER THAN 11 MONTHS FOR PERMANENT REPAIR.
